RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 2, Page 191 (Mi izv3529)  

Remark on the paper of Yu. M. Gavrilov, “On convergence of iterative processes”

Yu. L. Shmul'yan


Full text: PDF file (98 kB)

Bibliographic databases:

Citation: Yu. L. Shmul'yan, “Remark on the paper of Yu. M. Gavrilov, “On convergence of iterative processes””, Izv. Akad. Nauk SSSR Ser. Mat., 19:2 (1955), 191

Citation in format AMSBIB
\Bibitem{Shm55}
\by Yu.~L.~Shmul'yan
\paper Remark on the paper of Yu.\,M.~Gavrilov, ``On convergence of iterative processes''
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 2
\pages 191
\mathnet{http://mi.mathnet.ru/izv3529}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=68312}
\zmath{https://zbmath.org/?q=an:0066.10203}


Linking options:
  • http://mi.mathnet.ru/eng/izv3529
  • http://mi.mathnet.ru/eng/izv/v19/i2/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:111
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019